# SDR FDEA202502040173

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,558 hours, 28,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 348 LBL 8 HAS CORROSION-DOT 45-012 REMOVED AND REPLACED SEAT TRACK AT BS 348 LBL 8 IAW SRM 51-40-02 AND SRM 53-10-52-01,   PART MARK IAW GMM 07-0-1001, MAJOR REPAIR
